Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ReachingMyDreams

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ReachingMyDreams

  • Rank
    New Member
  • Birthday 08/17/1997

Profile Information

  • Gender
    Female
  1. Hello, 2old4zits, I see that your post was 5 years ago, and it's in vain that I write this because I feel as though you're not keeping up with this account as it has been so long but how did things end up turning out for you? I'm only on retin-a and mino, but I also feel super sick and dizzy. I'm totally relating to everything you said, so, is there any hope?
  2. Nope, I'm not allegic to penicillin. That's why I was worried, actually, because my body usually isn't upset by things, so the fact that I'm experiencing side effects is unusual. I think I'll stay on mino for a bit more, see how things are going, and if it just doesn't work I'll look into Ceftin. I was also reccommended to Backdrum? by my aunt yesterday, as acne tends to run in our family. Have you heard of it?
  3. I'm taking 100 mg twice a day, and I weigh about 110 lbs. I barely went to the dermatolagist for the first time 4 days ago, and she didn't even weigh me, so I was confused as to how she even knew what dosage to reccomend me, but didn't think about it utill afterward. Thank you, I wasn't sure if I was supposed to be experiencing all of that at the same time, and I have a tendency to stress myself out about stuff, which I know makes things SO much worse, so I really needed someone who's gone throu
  4. I turned 16 yesterday and have been on Minocycline for 3 days. I take it at 6 in the morning and 8 at night, and I've noticed I'm a little sleepy, I have a headache (or if not I'm slightly dizzy), and nauseous pretty much anytime I'm awake. I'm scared I may be allergic to Mino, or if my body just needs to adjust to it, since it is so early in the treatment. Do you think that it may be because I'm not taking it in equal hour increments (Ex. 8 a.m./ 8 p.m.)? Is it ok to change the times that I tak
×